# SDR ASAA2014010512314

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 27,713 hours, 8,506 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DATA IS TRENDING ABOVE ESTABLISHED THRESHOLD.  ACFT GROUNDED.  REPLACED ALL APU FUEL NOZZLE FOR PRECAUTIONARY MEASURES. REF AMM 49-31-14/401.  OPS CHECKS OF APU NORMAL.  NO LEAKS NOTED.
